# SDR USAA2014052900007

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 31,967 hours, 24,356 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC GREEN SYS LOST.  PILOT DECLARED AN EMER & LANDED WITHOUT INCIDENT.  PLACED NR 1 ENGLOW PRESS HYDLINE IAW A319 AMM 29-11-49.
